American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] A. V. Ivanov and V. V. Prikhod’ko. Asymptotic properties of Ibragimov's estimator for a parameter of the spectral density of the random noise in a nonlinear regression model. Theor. Probability and Math. Statist. 93 (2016) 51-70.
Abstract, references, and article information   
View Article: PDF

[2] M. K. Ilienko. A refinement of conditions for the almost sure convergence of series of multidimensional regression sequences. Theor. Probability and Math. Statist. 93 (2016) 71-78.
Abstract, references, and article information   
View Article: PDF

[3] O. V. Ivanov and K. K. Moskvichova. Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model. Theor. Probability and Math. Statist. 91 (2015) 61-70.
Abstract, references, and article information   
View Article: PDF

[4] O. V. Ivanov and K. K. Moskvichova. Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model. Theor. Probability and Math. Statist. 90 (2015) 87-101.
Abstract, references, and article information   
View Article: PDF

[5] D. V. Gusak. On the distribution of functionals of the subordinator. Theor. Probability and Math. Statist. 88 (2014) 51-66.
Abstract, references, and article information   
View Article: PDF

[6] Yu. S. Mishura and V. V. Tomashyk. Optimal stopping time problem for random walks with polynomial reward functions. Theor. Probability and Math. Statist. 86 (2013) 155-167.
Abstract, references, and article information   
View Article: PDF

[7] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information   
View Article: PDF

[8] D. V. Gusak. A simplified version of Spitzer's formula for semicontinuous and almost semicontinuous processes. Theor. Probability and Math. Statist. 85 (2012) 61-71.
Abstract, references, and article information   
View Article: PDF

[9] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information   
View Article: PDF

[10] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162. MR 2768855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. V. Gusak. The cumulant representation of the Lundberg root in the case of semicontinuous processes. Theor. Probability and Math. Statist. 82 (2011) 1-10. MR 2790479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. V. Gusak. Prelimit and limit generalizations of the Pollaczek–Khinchin formula. Theor. Probability and Math. Statist. 80 (2010) 37-46. MR 2541950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. L. S. Prakasa Rao and M. Sreehari. Limit theorem for maximal segmental score for random sequences of random length. Theor. Probability and Math. Statist. 76 (2008) 155-158. MR 2368747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. V. Karnaukh. Overshoot functionals for almost semicontinuous processes defined on a Markov chain. Theor. Probability and Math. Statist. 76 (2008) 49-57. MR 2368739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. V. Gusak. Versions of a compound Poisson process. Theor. Probability and Math. Statist. 69 (2004) 27-38. MR 2110902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. V. Kadankova. Two-boundary problems for a random walk with negative geometric jumps. Theor. Probability and Math. Statist. 68 (2004) 55-66. MR 2000395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. V. Gusak. Exit time functionals for integer-valued Poisson processes. Theor. Probability and Math. Statist. 68 (2004) 27-39. MR 2000392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia